question-icon

Suggest Remedies For Dark Pigmentation On The Face After Using Melacare

default
Posted on Tue, 12 Jul 2016
Question: Hii, me KB. Of 25 years old. My skin tone is dark, I hv already used cream melacare and otherone I forgot bt after stop using my skin become darker den normal skin tone. Wt to do? Should I use the Eukroma cream for glow? Will remain there effect permanent?and how long I have to use it? Plz advice me because nw a days also my skin tone is very dull and dark... From 2 3days back I'm using garnier whitening cream bt still no change... Wt to do?
doctor
Answered by Dr. Nishad BN (3 hours later)
Brief Answer:
Better to avoid melacare.

Detailed Answer:
Hi

Thank you for asking HCM

I have gone through your query. Avoid melacare as it has several side effects. It should be used only under supervision of dermatologist. Discontinuing it can cause increasing darkness also. Even while using increased photosensitivity is possible. Eukroma cream also is based on same content of melacare , hydroquinone which gives same problem.
You can use creams based on kojic acid , vitamin C and vitamin E which is comparatively well tolerated. Taking Vitamin E and vitamin C supplements is also good.
You can also use natural remedies like applying aloe vera juice or aloe vera gel. Using natural face masks based on glycerin , lemon , honey etc twice weekly can be done also.
You should also use a sunscreen to avoid sun tanning and further darkening of skin. Use cap or umbrella for extra protection from sun while going out.
Take more plain water daily to get your skin moisturized. Include food with more anti oxidants like citrus fruits and greens.

Let me know if anything not clear.
I am happy to help you.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Nishad BN (19 minutes later)
Thank you for your answer as u said about umbrella I'm regularly raping my face with scarf in the day time. And because of sunscreen lotion my face look darker then previous and more sweat on face. Nw a days m using Garnier whitening cream from 9/6/16 bt still no any effect I found. My face look dull and dark even no any talk or compac gv even tone. Can I explain which product to be use?

Sry for spel mistake but plz explain me abt correct product in cheap value as I have already wasted money on several product.
doctor
Answered by Dr. Nishad BN (4 hours later)
Brief Answer:
You can use kojic acid based creams which is cheaper.

Detailed Answer:
Welcome again.

Thank you for your follow up query.

You can use kojic acid , vitamin E and vitamin C based creams which is cheaper. Brands like Biolite , Prorac CRM, Radant KC forte etc is available in pharmacies. You can also use kojic acid soap (kozyma soap). But start with little on some area and see if there is any allergic reaction even though it is well tolerated.
Other natural option available is himalaya Bleminor anti blemish cream which has herbal ingredients. But you should use this only at night time.
You can avoid sun screen if it gives bad reaction. But avoid sun exposure.
Apart from what you apply on skin what you eat also matters. Have healthy diet. Taking vitamin C 100mg daily and vitamin E 200 IU for 15 days a month is also good for skin regeneration faster. Skin regeneration is a slow process. You also be well hydrated by taking plenty of plain water daily.

Let me know if anything not clear.
I am happy to help you.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Nishad BN

General & Family Physician

Practicing since :2009

Answered : 5477 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Remedies For Dark Pigmentation On The Face After Using Melacare

Brief Answer: Better to avoid melacare. Detailed Answer: Hi Thank you for asking HCM I have gone through your query. Avoid melacare as it has several side effects. It should be used only under supervision of dermatologist. Discontinuing it can cause increasing darkness also. Even while using increased photosensitivity is possible. Eukroma cream also is based on same content of melacare , hydroquinone which gives same problem. You can use creams based on kojic acid , vitamin C and vitamin E which is comparatively well tolerated. Taking Vitamin E and vitamin C supplements is also good. You can also use natural remedies like applying aloe vera juice or aloe vera gel. Using natural face masks based on glycerin , lemon , honey etc twice weekly can be done also. You should also use a sunscreen to avoid sun tanning and further darkening of skin. Use cap or umbrella for extra protection from sun while going out. Take more plain water daily to get your skin moisturized. Include food with more anti oxidants like citrus fruits and greens. Let me know if anything not clear. I am happy to help you. Thanks.